# SDR AALA202306050361

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 41,019 hours, 16,944 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR LIGHT ILLUMINATED ON TAKEOFF ROLL AT 70 KNOTSAND ABORTED THE TAKEOFF. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
